MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an audio failure message on screen and no sound was heard.The device was not in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key12453633
Report Number1218950-2021-10914
Device Sequence Number3964543
Product Code DXN
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1